MathSciNet Relay Station
MathSciNet bibliographic data
MR796996 (86m:46066) 46L55 (82A15)
Woronowicz, S. L. On the existence of KMS states. Lett. Math. Phys. 10 (1985), no. 1, 29–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement